# SDR HNAA2016062900200

- Difficulty date: June 23, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 58,461 hours, 66,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHT INOPERATIVE ON LT SIDE OF FUSELAGE, FWD.  NOTICED AFT EGRESS LIGHT VERY DIM.  REMOVED LENS COVERS ON BOTH FWD AND  AFT EGRESS LIGHT.  R & R BULB ON BOTH FWD AND AFT LIGHTS.  OPS CHECK GOOD INSTALLED LENS COVERS FWD AND AFT USING RETAINED HARDWARE.
